# SDR CA110711014

- Difficulty date: July 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp AS355*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Part number: 350A37118101
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WEAR FOUND ON LOWER PORTION OF OUTER SURFACE OF GUIDE.  WEAR TO THE DEPTH OF .030" APPROX 1/3 OF THE CIRCUMFERENCE OF GUIDE.
